# SDR DHL2003804877

- Difficulty date: February 10, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E UPPER SKIN CORRODED AT STA XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030103, ED-3213.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION ON LT WING L/E UPPER SKIN IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT DAMAGED SKIN SEGMENT IAW EODHL 030103, ED-3213.  FABRICATED A REPAIR DOUBLER (7075T6AL 0.063), FILLER (7075T6AL-0.050) IAW EODHL 030103, ED-3213.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER AT LT WING L/E UPPER SKIN WITH NEW FASTENERS IAW EODHL 030103, ED-3213 AND SRM 51-1-21 PG 1.
